# SDR MASA2013101216788

- Difficulty date: October 12, 2013
- Submitted: October 13, 2013
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 23,247 hours, 19,184 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT INDICATOR NOT BLINKING.  REPLACED THE FLASHLIGHT BATTERY PACK.
